# SDR F3LA2017051500136

- Difficulty date: May 8, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 51,648 hours, 21,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217320000
- Condition: Corroded
- Location: Fuselage
- Part time: 51,648 hours, 21,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y254 BETWEEN FR66-FR67 HAS CORROSION ON UPPER SURFACE. REMOVED AND REPLACED NEW FLOORBEAM Y254 BETWEEN FR66-FR67 IAW SRM 51-72-11, 51-42-11 AND 53-41-14.
